# SDR IPXA09554870

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DENT IN FUSELAGE SKIN AFT OF LOWER AFT CARGO DOOR SKIN AT STA 1556.  REMOVED DAMAGE AND REPAIRED IAW EO B757-5330-32511-A.
